Alert archive / Oregon / High Wind Watches in 2016

High Wind Watch 12, NWS Medford, OR

March 8, 2016Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind watch at Mar 8, 2016, 3:20 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Mar 9, 2016, 10:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 8, 2016, 3:20 AM PST (11:20 UTC)
In effect from
Mar 9, 2016, 10:00 AM PST
Expired
Mar 8, 2016, 3:03 PM PST
In force
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 11:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 11.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2016-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2016-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1404 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

852 
WWUS76 KMFR 081120
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
320 AM PST TUE MAR 8 2016

...ANOTHER STRONG STORM MAY BRING HIGH WINDS TO THE COAST
WEDNESDAY...

.A STRONG STORM APPROACHES THE COAST WEDNESDAY MORNING WITH WINDS
INCREASING AHEAD OF IT.

ORZ021-022-082330-
/O.NEW.KMFR.HW.A.0012.160309T1800Z-160310T0800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...BANDON...PORT ORFORD...GOLD BEACH
320 AM PST TUE MAR 8 2016

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. 

* TIMING...WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.

* WINDS...SOUTH WINDS 35 TO 45 MPH WITH GUSTS TO 70 MPH POSSIBLE
  ON THE CAPES.

* IMPACTS...THE STRONGEST WINDS ARE EXPECTED AT EXPOSED LOCATIONS
  ALONG HIGHWAY 101 BETWEEN BANDON AND CAPER FERRELO.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

SVEN
1 follow-up statement
228 
WWUS76 KMFR 082303
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
303 PM PST TUE MAR 8 2016

...HIGH WINDS EXPECTED WEDNESDAY INTO THURSDAY...

.A STRONG FRONTAL SYSTEM WITH AN ASSOCIATED RAPIDLY DEEPENING LOW
PRESSURE SYSTEM WILL CAUSE A PERIOD OF STRONG WINDS ACROSS THE
AREA WEDNESDAY INTO THURSDAY.

ORZ021-022-091500-
/O.UPG.KMFR.HW.A.0012.160309T1800Z-160310T0800Z/
/O.NEW.KMFR.HW.W.0014.160309T2100Z-160310T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...BANDON...PORT ORFORD...BROOKINGS...
HARBOR...GOLD BEACH
303 PM PST TUE MAR 8 2016

...HIGH WIND WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 4 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 4 AM PST
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY MORNING. THE
  STRONGEST WINDS ARE EXPECTED TO OCCUR WEDNESDAY EVENING.

* WINDS...SOUTH WINDS 40 TO 55 MPH WITH GUSTS 55 TO 85 MPH.

* LOCATION...THE ENTIRE COOS AND CURRY COUNTY COASTLINE EXCEPT
  COOS BAY. THE STRONGEST WINDS ARE EXPECTED BETWEEN GOLD BEACH
  AND BANDON.

* IMPACTS...THE STRONGEST WINDS ARE EXPECTED AT EXPOSED LOCATIONS
  ALONG HIGHWAY 101 WHICH COULD CAUSE TRAVEL DIFFICULTIES...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONALLY...TREE AND
  POWER LINE DAMAGE ARE POSSIBLE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED, ESPECIALLY FOR HIGH PROFILE VEHICLES. 

&&

$$

CAZ084-085-ORZ029>031-091500-
/O.NEW.KMFR.WI.Y.0022.160310T0000Z-160310T1800Z/
/O.NEW.KMFR.HW.A.0013.160310T0000Z-160310T1800Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...CHEMULT...CRESCENT...SPRAGUE RIVER...
LAKEVIEW
303 PM PST TUE MAR 8 2016

...WIND ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 10 AM PST
THURSDAY...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM WEDNESDAY TO 10 AM PST
THURSDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND
WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
MORNING. 

* TIMING...WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THE
  STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 10 PM PST
  WEDNESDAY AND 4 AM PST THURSDAY MORNING.

* WINDS...SOUTHEAST TO SOUTHWEST 30 TO 50 MPH WITH GUSTS 60 TO 80
  MPH IN THE HIGH WIND WATCH AREA. SOUTHEAST TO SOUTHWEST 25 TO 35
  MPH WITH GUSTS 45 TO 55 MPH IN THE WIND ADVISORY AREA.

* IMPACTS...AREAS IN THE WATCH INCLUDE LAKEVIEW...VALLEY
  FALLS...SUMMER LAKE...AND SILVER LAKE. MOST OTHER AREAS ARE IN
  THE ADVISORY AREA...TO INCLUDE KLAMATH FALLS. THE STRONGEST
  WINDS ARE EXPECTED ALONG HIGHWAY 31 BETWEEN PAISLEY AND SILVER
  LAKE. THESE WINDS WILL CAUSE TRAVEL DIFFICULTIES...ESPECIALLY
  FOR HIGH PROFILE VEHICLES.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

ORZ026-091500-
/O.NEW.KMFR.WI.Y.0022.160309T2100Z-160310T1800Z/
JACKSON COUNTY-
INCLUDING THE CITIES OF...MEDFORD...ASHLAND
303 PM PST TUE MAR 8 2016

...WIND ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 10 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 10 AM PST
THURSDAY. 

* TIMING...WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THE
  STRONGEST WINDS ARE EXPECTED TO OCCUR WEDNESDAY EVENING.

* WINDS...SOUTHEAST 20 TO 30 MPH WITH GUSTS 45 TO 55 MPH.

* IMPACTS...THESE WINDS WILL CAUSE TRAVEL
  DIFFICULTIES...ESPECIALLY FOR HIGH PROFILE VEHICLES. TREE DAMAGE
  AND POWER OUTAGES WILL BE POSSIBLE. THE STRONGEST WINDS ARE
  EXPECTED TO OCCUR FROM ASHLAND TO PHOENIX.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ081-091500-
/O.NEW.KMFR.HW.A.0013.160309T2100Z-160310T1800Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...WEED
303 PM PST TUE MAR 8 2016

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING. 

* TIMING...WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THE
  STRONGEST WINDS ARE EXPECTED TO OCCUR WEDNESDAY EVENING INTO
  WEDNESDAY NIGHT.

* WINDS...SOUTH 35 TO 55 MPH WITH GUSTS 60 TO 80 MPH.

* IMPACTS...THESE STRONG WINDS WILL CAUSE TRAVEL DIFFICULTIES...
  ESPECIALLY FOR HIGH PROFILE VEHICLES ON AND NEAR INTERSTATE 5
  AND 97 IN THE SHASTA VALLEY. TREE DAMAGE AND POWER OUTAGES WILL
  ALSO BE POSSIBLE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

ORZ027-028-091500-
/O.NEW.KMFR.HW.A.0013.160310T0000Z-160310T1200Z/
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
INCLUDING THE CITY OF...CRATER LAKE
303 PM PST TUE MAR 8 2016

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT. 

* TIMING...WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY MORNING.

* WINDS...SOUTH TO SOUTHWEST 40 TO 60 MPH WITH GUSTS 60 TO 80 MPH.

* LOCATION...THE PEAKS OF THE CASCADES AND SISKIYOUS...TO INCLUDE
  MOUNT ASHLAND AND CRATE LAKE NATIONAL PARK.

* IMPACTS...THESE STRONG WINDS WILL CAUSE TRAVEL DIFFICULTIES...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. TREE DAMAGE AND POWER
  OUTAGES WILL ALSO BE POSSIBLE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 50 MPH...OR
GUSTS OF 75 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE
LATEST FORECASTS.

&&

$$

BTL

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Mar 7, 9:28 PM PST, 5 hours 52 minutes earlier.

Area forecast discussion, Mar 7, 9:28 PM PST, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
928 PM PST MON MAR 7 2016

.DISCUSSION...THERE WERE A FEW VERY LIGHT SHOWERS THIS EVENING.
WEAK HIGH PRESSURE WILL BRIEFLY BUILD IN TONIGHT WITH A DECREASE
IN CLOUDS...EXCEPT PATCHY VALLEY LOW CLOUDS AND FOG LATE TONIGHT
INTO EARLY TUESDAY MORNING. THIS WILL RESULT IN A COLD NIGHT WITH
FREEZING TEMPERATURES IN MUCH OF THE INLAND PORTION OF SOUTHWEST
OREGON...IN NORTHERN CALIFORNIA AND ACROSS THE EAST SIDE.

A WEAK FRONT WILL BRING AN INCREASE IN CLOUDS TUESDAY MORNING WITH
LIGHT RAIN AND MOUNTAIN SNOW ACROSS MOST OF THE AREA IN THE
AFTERNOON WITH LINGERING/DIMINISHING SHOWERS TUESDAY EVENING. THE
SNOW LEVEL WILL BE AROUND 3500 FEET RISING TO AROUND 5000 FEET
DURING THE AFTERNOON WITH A SNOWFALL OF UP TO 2 INCHES EXPECTED.

A WARM FRONT WILL FOLLOW LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING WITH WIDESPREAD LIGHT TO MODERATE PRECIPITATION AND THE
SNOW LEVEL RISING TO AROUND 8000 FEET. LIGHT SHOWERS WILL LINGER
LATE WEDNESDAY THEN THE NEXT STORM IS EXPECTED. IT WILL BE WINDY
WEDNESDAY AFTERNOON AND EVENING AHEAD OF A COLD FRONT. STORM FORCE
WINDS ARE POSSIBLE OVER THE COASTAL WATERS AND HIGH WINDS ARE
LIKELY ALONG THE COAST...OVER RIDGES...AND OVER THE EAST SIDE.
THE FRONT WILL BE SLOW MOVING AND AFFECT MAINLY THE WEST SIDE
DURING WEDNESDAY NIGHT INCLUDING LOCALLY HEAVY RAIN FOR
CURRY...JOSEPHINE AND SISKIYOU COUNTIES. PRECIPITATION WILL
CONTINUE THURSDAY WITH A FOCUS OF HIGHEST QPF FROM MT SHASTA
SOUTHWARD INTO CENTRAL CALIFORNIA.

MODEL DIFFERENCES BECOME MORE SIGNIFICANT BEYOND THURSDAY BUT THE
PATTERN IS LIKELY TO REMAIN ACTIVE WITH FREQUENT PERIODS OF WET
AND WINDY WEATHER THROUGH EARLY NEXT WEEK.

&&

.AVIATION...FOR THE 08/00Z TAF CYCLE...VFR IS EXPECTED ALL AREAS
THIS EVENING. PATCHY MVFR/IFR FOG AND LOW CLOUDS MAY DEVELOP IN
SOME OF THE VALLEYS TOWARD SUNRISE. MID AND HIGH LEVEL CLOUDS
WILL BE INCREASING ON TUESDAY, MID MORNING AT THE COAST AND LATE
AFTERNOON FOR SW OREGON AND THE KLAMATH BASIN. THERE COULD BE A
FEW SHOWERS TOWARD TUESDAY EVENING BUT CIGS ARE EXPECTED TO REMAIN
VFR. /FB

&&

.MARINE...UPDATED 100 PM PST MON 07 MAR 2016...SEAS WILL REMAIN
HAZARDOUS TO SMALL CRAFT WITH A HIGH WESTERLY SWELL. ANOTHER COLD
FRONT WILL MOVE INTO THE WATERS TUESDAY WITH A STRONG POTENTIAL
FOR GALE FORCE WIND GUSTS AND WARNING LEVEL SEAS, ESPECIALLY
BEYOND 10NM FROM SHORE AND NORTH OF GOLD BEACH. A GALE WATCH
CONTINUES FOR THOSE LOCATIONS...WITH SMALL CRAFT ADVISORY
CONDITIONS EXPECTED ELSEWHERE.

WINDS AND SEAS LOWERS BRIEFLY BEHIND THIS FRONT, BUT ANOTHER EVEN
STRONGER FRONT WILL ARRIVE WEDNESDAY. MODELS HAVE BEEN CONSISTENTLY
SHOWING 70-80 KT 925 MB WINDS AND 50-60 KT IN THE BOUNDARY LAYER
FROM LATE WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. THESE
THRESHOLDS WOULD BE SUFFICIENT FOR AT LEAST STORM FORCE GUSTS OVER
THE WATERS. DUE TO THE CONSISTENCY IN THE MODEL GUIDANCE, WE FELT
CONFIDENT ENOUGH TO ISSUE A LONG LEAD TIME STORM WATCH FOR THIS
EVENT. MARINERS ARE URGED TO MONITOR THE LATEST NATIONAL WEATHER
SERVICE FORECASTS FOR MORE SPECIFIC DETAILS ON THIS POTENTIAL PERIOD
OF STORMY WEATHER. /FB

&&

.PREV DISCUSSION... /ISSUED 355 PM PST MON MAR 7 2016/

DISCUSSION...07/12Z NAM/GFS/EC IN.

THE NORTHERN HEMISPHERIC 500 MB CHART SHOWS A WAVE NUMBER OF FOUR
TO FIVE AROUND THE GLOBE WITH SIGNIFICANT LONGITUDINAL
FLOW...INDICATIVE OF AN ACTIVE PROGRESSIVE PATTERN...WHICH
CONTINUES TO BE THE CASE IN OUR REGION.

TODAY IS A TRANSITION DAY AS A LONG WAVE TROUGH MOVES OUT TO THE
EAST AND AN UPPER RIDGE BUILDS IN FROM THE WEST. SCATTERED SHOWERS
PEAKING THIS AFTERNOON AND EVENING WITH ISOLATED THUNDERSTORMS
POSSIBLE...BUT NO STRIKES YET TODAY. SHOWER ACTIVITY WILL END
TONIGHT. SNOW LEVELS ARE 2500 TO 4000 FEET WITH THE LOWER VALUES
OVER THE WEST SIDE.

THE BREAK WILL BE SHORT-LIVED AS THE PROGRESSIVE STORMY PATTERN
WILL PERSIST. THE RIDGE AXIS WILL MOVE ONSHORE TUESDAY MORNING.
IT WILL THEN REMAIN OVER THE AREA BUT FLATTEN OUT...ALLOWING SHORT
WAVES TO MOVE OVER THE TOP OF IT IN STRONG WESTERLY FLOW TUESDAY
INTO WEDNESDAY. IT WILL BREAK TO THE EAST OF THE AREA WEDNESDAY
AFTERNOON.

THE NEXT FRONT WILL MOVE ONSHORE TUESDAY AFTERNOON...AND WILL
LIKELY BRING SOME GALE FORCE WINDS TO THE COASTAL WATERS. THIS
FRONT WILL THEN STALL OVER THE AREA TUESDAY NIGHT...THEN LIFT
NORTH OF THE AREA AS A WARM FRONT WEDNESDAY. THIS WILL BRING A
PERIOD OF RELATIVELY DRY WEATHER WEDNESDAY...BUT IT WON'T BE
COMPLETELY DRY. SNOW LEVELS WILL INITIALLY BE 2000 TO 3000 FEET
TUESDAY MORNING BUT WILL ZOOM UP TO 6000 TO 7000 FEET WEDNESDAY
WHEN THE FRONT LIFTS NORTH.

ONCE THE RIDGE MOVES OUT WEDNESDAY INTO WEDNESDAY NIGHT...A DEEP
UPPER LEVEL TROUGH WILL MOVE IN. THIS WILL PUSH A STRONG AND WINDY
COLD FRONT ONSHORE WEDNESDAY NIGHT INTO THURSDAY. STORM FORCE WINDS
ARE POSSIBLE OVER THE COASTAL WATERS AND HIGH WINDS ARE LIKELY
ALONG THE COAST...OVER RIDGES...AND OVER THE EAST SIDE.

STRONG SOUTHWEST FLOW ALOFT WITH EMBEDDED SHORT WAVES WILL PERSIST
UNTIL THE LONG WAVE TROUGH MOVES ONSHORE FRIDAY...SO MORE WEAKER
SYSTEMS WILL FOLLOW THE THURSDAY FRONT. EXPECT PLENTY OF
PRECIPITATION IN THE THURSDAY TO FRIDAY TIME FRAME AND RIVER
FLOODING MAY BE A CONCERN BY THAT TIME.

THE WET AND OCCASIONALY WINDY PATTERN WILL PERSIST THROUGH THE
WEEKEND AND INTO NEXT WEEK.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...GALE WATCH FROM TUESDAY MORNING THROUGH
     TUESDAY EVENING FOR PZZ350-356-370-376.
     STORM WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR
     PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FROM 10 AM TUESDAY TO 10 AM PST WEDNESDAY
     FOR PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 AM PST TUESDAY
     FOR PZZ350-356-370-376.

DW/JRS/FJB

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 3:41 AM PSTGale WarningMFR18 hr
Mar 8, 2:55 PM PSTGale WarningMFR12 hr
Mar 8, 2:55 PM PSTStorm WarningMFR36 hr
Mar 8, 3:03 PM PSTHigh Wind WatchMFRDouglas, Jackson, Josephine, Klamath, Lake13 hr
Mar 8, 3:03 PM PSTHigh Wind WarningMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more43 hr
Mar 8, 3:03 PM PSTWind AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more43 hr

Nearby

High Wind Watches in Oregon, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.